# SDR YENA20160830764

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 51,229 hours, 19,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON RT TRIPLE BEAM FORWARD SEGMENT Y1292, 4" FWD OF FRAME 66.  R & R FLOORBEAM Y1292 IAW SRM 51-72-11, PN D5347219021100.
